MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIG CR NPOR FEM RT SZ 4N; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC SIG CR NPOR FEM RT SZ 4N; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-01-400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 09/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address stiffness.The patient underwent a sigma rp cvd construct several years ago.According to the patient, he's never done well with his right knee.His right knee has been fairly stiff since his surgery in 2017.Surgeon elected to remove the femur, insert, and tibia and proceed with a revision construct to relieve some of the stiffness and help the patient regain motion.No surgical delay reported.Doi: (b)(6) 2017.Dor: (b)(6) 2020.Right knee.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
PFC SIG CR NPOR FEM RT SZ 4N
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10609617
Report Number1818910-2020-21273
Device Sequence Number16755420
Product Code JWH
UDI-Device Identifier10603295074779
UDI-Public10603295074779
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1960-01-400
Device Catalogue Number196001400
Device Lot NumberC31871
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ3; SIG RP AOX CRV INS SZ4 10; MBT CEM KEEL TIB TRAY SZ3; SIG RP AOX CRV INS SZ4 10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight86